Alert archive / Texas / Tornado Warnings in 2024

Tornado Warning 49, NWS Fort Worth, TX

May 25, 2024Cooke County, Texas

NWS Fort Worth, TX issued this tornado warning at May 25, 2024, 9:56 PM CDT for Cooke County, Texas. It was in force for 64 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2024, 9:56 PM CDT (02:56 UTC)
Expired
May 25, 2024, 11:00 PM CDT
In force
64 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

County Cooke County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 115 km from the middle of the area, began a volume at 02:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 10:22 PM CDTTSTM WND GST 7012 Ssw Muenster, TXMeasured 70 mph wind gust off of FM 922 near Rosston Tower.
May 25, 10:34 PM CDTHAIL 18 W Valley View, TXReport of moderate amount of nickel to quarter sized hail in Era.
May 25, 10:44 PM CDTTORNADO3 S Valley View, TXReceived multiple reports of tornado damage from spotters and social media near Lone Oak Rd and I35 in between Valley View and Sanger near the Cooke and Denton County line. A Shell truck stop obtained significant damage at the I35 and Lone Oak Rd intersection.
May 25, 10:50 PM CDTHAIL 1.754 N Valley View, TXDELAYED REPORT golf ball sized hail reported north of Valley View.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 48 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 3:26 PM CDTTornado Watch PDSSPC11 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 2.9 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2024-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4676 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2024-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 163 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4676 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1022 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
163 m²/s²
0-3 km storm-relative helicity
387 m²/s²
Significant tornado parameter
8.6
Supercell composite
28.4

Open this sounding in Storm Lab

The text

As transmitted.

810 
WFUS54 KFWD 260256
TORFWD
TXC097-260400-
/O.NEW.KFWD.TO.W.0049.240526T0256Z-240526T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
956 PM CDT Sat May 25 2024

The National Weather Service in Fort Worth has issued a

* Tornado Warning for...
  Southwestern Cooke County in north central Texas...

* Until 1100 PM CDT.

* At 956 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 11 miles east of Sunset, or 15 miles east of Bowie,
  moving east at 35 mph.

  HAZARD...Tornado and golf ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  southwestern Cooke County, including the following locations...
  Prairie Point, Rosston, Era, Valley View, Leo, Lois, Hood, Myra,
  and Lake Ray Roberts.

This includes Interstate 35 between mile markers 482 and 502.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3372 9711 3342 9711 3344 9749 3363 9749
      3372 9714
TIME...MOT...LOC 0256Z 274DEG 31KT 3350 9758 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

Prater
3 follow-up statements
972 
WWUS54 KFWD 260321
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
1021 PM CDT Sat May 25 2024

TXC097-260400-
/O.CON.KFWD.TO.W.0049.000000T0000Z-240526T0400Z/
Cooke TX-
1021 PM CDT Sat May 25 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTHWESTERN COOKE COUNTY...

At 1020 PM CDT, a severe thunderstorm capable of producing a tornado
was located 12 miles south of Muenster, or 15 miles northwest of 
Sanger, moving east at 25 mph. Era and Valley View are in the 
immediate path. A strong tornado could develop at any moment.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Gainesville, Muenster, Lindsay, Valley View, Prairie Point, Leo,
Rosston, Era, Lois, Hood, Myra, and Lake Ray Roberts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3372 9711 3342 9711 3344 9749 3363 9749
      3372 9714
TIME...MOT...LOC 0320Z 281DEG 20KT 3348 9741 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

Prater
704 
WWUS54 KFWD 260333
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
1033 PM CDT Sat May 25 2024

TXC097-260400-
/O.CON.KFWD.TO.W.0049.000000T0000Z-240526T0400Z/
Cooke TX-
1033 PM CDT Sat May 25 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTHWESTERN COOKE COUNTY...

At 1033 PM CDT, a severe thunderstorm capable of producing a tornado 
was located 7 miles northwest of Sanger, moving east at 40 mph. This 
will cross I 35 just south of Valley View.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Gainesville, Lindsay, Valley View, Era, Lois, Hood, Myra, and Lake
Ray Roberts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3368 9711 3342 9711 3343 9739 3360 9740
      3366 9718
TIME...MOT...LOC 0333Z 282DEG 35KT 3345 9726 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

Prater
909 
WWUS54 KFWD 260348
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
1048 PM CDT Sat May 25 2024

TXC097-260400-
/O.CON.KFWD.TO.W.0049.000000T0000Z-240526T0400Z/
Cooke TX-
1048 PM CDT Sat May 25 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR SOUTH
CENTRAL COOKE COUNTY...

At 1048 PM CDT, a confirmed tornado was located near Ray Roberts 
Park Johnson Branch, or near Sanger, moving east at 35 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

Locations impacted include...
Valley View, Lois, and Lake Ray Roberts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3350 9711 3342 9711 3343 9725 3350 9723
TIME...MOT...LOC 0348Z 279DEG 30KT 3343 9711 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.75 IN

$$

Prater

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 25, 7:23 PM CDT, 2 hours 33 minutes earlier.

Area forecast discussion, May 25, 7:23 PM CDT, 2 hours 33 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
723 PM CDT Sat May 25 2024

...New Aviation, Short Term...

.SHORT TERM... /NEW/
Update:

We currently have 2 supercells in our area...one along the Red
River and another south of I-20. The low-level wind field and VAD
hodographs this evening are impressive, with nearly pure cyclonic
curvature in the lowest 3 km before straightening out in the mid
levels. Moreover, a strengthening low-level jet over the next few
hours should feed/sustain the storms through the early evening. We
have observed several storm splits this afternoon, with the right
moving storms having an increased tornado potential. We don't
expect this to change, in fact, the strengthening low-level wind
field this evening should locally enhance the tornado threat with
right-moving supercells.

This afternoon's storms essentially split the Metroplex, resulting
in a localized area of subsidence overtop the I-20 corridor for
much of the afternoon. The dryline remains to the west of our
forecast area, with a narrow band of agitated cumulus along the
boundary. As the northern and southern storm continue to move
east, it will open the door for additional storms to develop over
Western North Texas this evening. We are starting to observe new
thunderstorms developing south of Wichita Falls that will have the
potential of quickly becoming severe. We'll have to keep a close
eye on any storm that develops in this area as they would be most
likely to move into the Metroplex this evening.

Bonnette

Previous Discussion:
/This Weekend/

There is a chance for isolated instances of severe weather late
this afternoon and evening across North Texas. Hot and humid
weather is also expected this weekend across the region.

Heat...
Our attention has largely been on the severe weather, but a much
more widespread impact the next few days will be the heat. We have
issued a Heat Advisory for parts of Eastern Central Texas for this
afternoon. We will collaborate with neighboring offices and assess
new data over the next few hours to decide if we will extend the
advisory through tomorrow or Monday afternoon. As a reminder, our
Heat Advisory criteria is a heat index value >= 105 F (or ambient
temperature >= 103 F) for two consecutive days. Most locations
will hit this value either today or tomorrow, and most outside of
the advisory will not hit it both days.

Today's main concern will be heat index values between 103-109
for most of the area. It will be hot, humid, and mostly sunny for
a good part of the afternoon. A dryline will move into our area
tomorrow, resulting in temperatures soaring into the upper 90s to
near 100 degrees for most locations along and west of I-35. Areas
east of the dryline will contend with another day of 105+ degree
heat index values. If you plan to spend extended periods of time
outdoors this weekend, please remember to have a plan to beat the
heat: Drink plenty of water, limit time spent outdoors in direct
sunlight, wear light- colored and breathable clothing, and be able
to recognize the symptoms of heat illness.

Severe Weather...
Yesterday's remnant boundaries are in the process of washing out
as a low pressure center deepens to our northwest. A vigorous
shortwave trough will eject out of the Rockies this afternoon,
helping strengthen pressure falls and provide a source of large
scale ascent later today. A dryline is becoming better defined
well to our west (currently west of Childress and near Big Spring)
that will advance east this afternoon.

We're still not 100% sure exactly where or when the first storms
of the day will take place as the CAM guidance has had modest to
poor run-to-run consistency regarding this aspect. Mesoanalysis
satellite data has already started to indicate a few modest
updraft towers going up within a shallow cumulus field between
Sterling City and Spur...or about 50 miles ahead of the dryline.
If these updrafts are able to mature into mature thunderstorms,
they would approach our forecast area between ~5-6PM this
afternoon. There is a 30% chance of this occurring. We are not
expecting any thunderstorms in our area earlier than 5PM due to a
very strong cap residing over our forecast area. Surface heating
alone should not be sufficient to break the cap without the help
of forced ascent by either the dryline or the supercell itself.

We are mainly concerned about *isolated* supercells developing
along the dryline late this afternoon to our northwest. CI is most
likely to take place where a moisture/theta-e ridge extends into
the dryline west of Wichita Falls/Abilene. Storms will develop in
a highly buoyant and well-sheared atmosphere, more than capable
of supporting supercells. Both left and right splitting storms
will also be likely this afternoon and evening. As is usually the
case...right moving supercells will have a higher potential of
large hail, damaging winds, and perhaps a tornado, while left
moving supercells will primarily have a large hail threat.

As the storms move off the boundary this evening, the storms
should remain isolated as they continue east into our forecast
area after about 7PM. The nocturnal low-level jet will strengthen
and provide sufficient inflow to maintain the storm's intensity
several hours after sunset (particularly any right-moving storms).
Most CAM guidance only has 1 or 2 storms moving across North Texas
this evening, so while the coverage of severe weather will be
low...any storm that lives into the evening should pack a punch.
The storms should gradually weaken as they ingest more CIN
overnight, this is particularly true for areas along and east of
I-35. While an isolated storm can't be ruled out after midnight,
most storms will end before this time.

Tomorrow morning will start precip-free, but there is a 10% chance
of isolated storms developing along a dryline over east/northeast
Texas late in the day. Near parallel flow to the boundary will
limit moisture convergence, and therefore the convective
potential. However, similar to today...any storm that develops
should be capable of producing large hail and damaging wind gusts.

Bonnette

&&

.LONG TERM... /Issued 319 PM CDT Sat May 25 2024/
/Memorial Day and Beyond/

By 00Z Monday (Sunday night), the cold front associated with the
shortwave moving across the Central Plains will still be lagging
well behind the associated surface low located near the Great
Lakes. This front, extending from the Upper Midwest into North
Texas, is projected to push south of the Red River early Monday
morning. With mid-level ascent mostly displaced well to the
northeast, forcing for ascent will generally be limited to the
surface boundary(ies). 12Z guidance continues to favor a
precipitation-free Memorial Day holiday (NBM PoPs < 10%), at least
until after dark. By the Monday evening, isentropic lift over the
shallow front in addition to ongoing warm air advection may lead
to some chances for showers and a few elevated thunderstorms. We
will also need to monitor any convection developing along the
dryline, which will likely have retreated west towards the Edwards
Plateau as moisture advection continues ahead of the boundary. We
have maintained the low (20% or less) chance for showers and
thunderstorms across Central Texas (generally south of I-20) after
midnight.

Consolidation of an expanding mid-level ridge over the
Intermountain West and the subtropical high over Mexico combined
with troughing over the Great Lakes and Appalachians will result
in northwest flow aloft across the Plains. Ridge-topping
perturbations/shortwaves embedded in the flow aloft in conjunction
with the sharpening dryline to the west and lingering frontal
boundary across Central Texas should provide sufficient forcing
for daily rain/storm chances. This pattern will support rounds of
thunderstorms developing initially over the higher terrain to our
west and northwest during the afternoon and evening tracking south
and east into North and Central Texas overnight and into the
daytime hours. The first shortwave is currently progged to arrive
Tuesday night into Wednesday with additional waves arriving
nightly through the end of the week. Forecast soundings indicate
the environment may support severe weather though the finer
details including location and specific impacts will be difficult
to define at this stage especially for later periods as the
forecast will become increasingly affected by any remnant
boundaries/outflows from previous convection.

Given recent locally heavy rainfall and the potential for
multiple additional rounds of showers and storms next week
isolated flash and urban flooding impacts are also likely,
especially over areas that recently received heavy rainfall. With
regard to the recent bout of heat, as post-frontal dewpoints drop
slightly (upper 50s/60s across North TX and low/mid 70s across
Central TX) and temperatures peak in the low to mid 90s, heat
indices on Monday should be well below Heat Advisory criteria for
all but our southern row of counties. By Wednesday, with the aid
of precipitation and increasingly cloudy skies, highs will
generally be in the 80s region wide. The active pattern looks to
keep this "cool down" in place through the end of the month.

12

&&

.AVIATION... /NEW/
/00Z TAFs/

The main impact to aviation today has been mod to severe turb
underneath supercell anvils to the north and south of D10. These
storms will continue to move east, with the southern storm
brushing by the ACT terminal between about 02-05Z. We have low
confidence the storm will last long enough to impact the airport.

Regarding D10...the thunderstorm threat is lower than it was
earlier this afternoon, but we are not out of the woods just yet.
Since our area was largely missed by earlier storms, some towers
have started to develop south of Wichita Falls that have potential
of moving into D10 this evening. The 00Z TAFs pushed back VCTS
and the on-station TS TEMPO a couple hours to account for this,
but similar to ACT...we have low confidence in this forecast.

Most to all of the storms should end between 06-08Z. There is a
10% chance of an isolated thunderstorm in the early morning hours
between 10-14Z, but the chance of this occurring was too low to
mention in the TAFs.

Breezy SSW flow is expected tomorrow, with another round of MVFR
stratus likely. Veered flow should shunt most of the ceilings into
East Texas and the eastern D10 terminals. A dryline will move into
the area late tomorrow afternoon, with a change to north flow
likely after 22-23Z.

Bonnette

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    75  98  73  94  71 /  20   5   0   5  20
Waco                75  93  71  93  71 /  20   5   0   5  20
Paris               72  91  68  90  65 /  40  10  10   5  10
Denton              73  97  67  92  68 /  30   0   0   5  20
McKinney            74  94  68  91  68 /  30   5   0   5  20
Dallas              75  97  72  94  71 /  20   5   0   5  20
Terrell             74  91  71  91  69 /  20   5   0   5  20
Corsicana           75  93  74  93  73 /  10  10   0   5  10
Temple              74  94  72  94  71 /  10   5   0  10  20
Mineral Wells       73  98  66  94  69 /  20   0   0   0  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM CDT Sunday for TXZ147-148-158>162-174-
175.

&&
Hazardous weather outlook, May 25, 6:54 PM CDT, 3 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
654 PM CDT Sat May 25 2024

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-261215-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
654 PM CDT Sat May 25 2024

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Tonight.
Severe weather is possible for parts of Western North and Central
Texas this evening. The coverage of storms will be isolated, so most
will not be impacted. However, any storm that exists will be capable
of producing large hail, damaging winds, and possibly a tornado.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
After a brief break from storms during the latter half of the holiday
weekend, storm chances may return as early as Monday evening and
continue daily through the end of the week. The potential for severe
weather remains uncertain at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is likely for parts of Western North and Central
Texas this evening.

In the hours before

Local storm report, May 25, 5:45 PM CDT, 4 hours 11 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
545 PM CDT Sat May 25 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0452 PM     Hail             3 NW Rising Star        32.13N 98.99W
05/25/2024  M2.50 Inch       Eastland           TX   Public

            Photo of tennis ball hail 10 E of Cross
            Plains shared on social media.

&&

MAS
Local storm report, May 25, 5:48 PM CDT, 4 hours 8 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
548 PM CDT Sat May 25 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 PM     Tornado          6 W Rising Star         32.10N 99.07W
05/25/2024                   Eastland           TX   Trained Spotter

            Tornado reported by trained spotter 6 W of
            Rising Star.

&&

MAS
Local storm report, May 25, 6:49 PM CDT, 3 hours 7 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
649 PM CDT Sat May 25 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     Hail             2 SE Gorman             32.19N 98.65W
05/25/2024  M1.50 Inch       Comanche           TX   Public

            Report of ping pong ball size hail SE of
            Gorman.

&&

MAS
Special weather statement, May 25, 8:34 PM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
834 PM CDT Sat May 25 2024

TXZ091-092-102-260200-
Cooke TX-Montague TX-Wise TX-
834 PM CDT Sat May 25 2024

...A strong thunderstorm will impact portions of southern Montague,
northeastern Wise and southwestern Cooke Counties through 900 PM
CDT...

At 834 PM CDT, Doppler radar was tracking a strong thunderstorm near
Sunset, or near Bowie, moving east at 40 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of southern Montague,
northeastern Wise and southwestern Cooke Counties, including the
following locations... Prairie Point, Rosston, Mallard, Leo,
Fruitland, Hood, Forestburg, and Montague.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 900 PM CDT for north central
Texas. A Tornado Watch also remains in effect until 1100 PM CDT for
north central Texas.

&&

LAT...LON 3374 9732 3343 9734 3343 9738 3339 9739
      3342 9787 3344 9798 3361 9798
TIME...MOT...LOC 0134Z 260DEG 34KT 3352 9777

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Prater
Local storm report, May 25, 9:23 PM CDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
923 PM CDT Sat May 25 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     Hail             4 ESE Bowie             33.53N 97.79W
05/25/2024  M1.50 Inch       Montague           TX   Emergency Mngr

            Ping pong ball size hail at Jordan and Brush
            road southeast of Bowie.

&&
Local storm report, May 25, 9:25 PM CDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
925 PM CDT Sat May 25 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0839 PM     Hail             5 SE Bowie              33.51N 97.80W
05/25/2024  M1.50 Inch       Montague           TX   Emergency Mngr

            Ping pong ball size hail at Cole and 101
            south of Bowie.

&&

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:09 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland49 min
May 25, 8:34 PM CDTSpecial Weather StatementFWDMontague26 min
May 25, 8:40 PM CDTSevere Thunderstorm WarningFWDCooke, Jack, Montague, Wise65 min
May 25, 9:38 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDCooke, Denton, Grayson, Montague, Wise67 min
May 25, 9:40 PM CDTTornado WarningFWDMontague36 min
May 25, 10:30 PM CDTTornado WarningFWDCooke, Denton, Grayson45 min
May 25, 10:56 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDCooke, Grayson64 min
May 25, 11:00 PM CDTTornado Warning Tornado observedConsiderable damage threatFWDCollin, Cooke, Denton, Grayson45 min
May 25, 11:37 PM CDTTornado Warning Tornado observedConsiderable damage threatFWDCollin, Fannin, Grayson, Hunt38 min
May 26, 12:11 AM CDTTornado WarningFWDCollin, Fannin, Hunt49 min
May 26, 3:12 AM CDTSpecial Weather StatementFWDEastland48 min
May 26, 3:25 AM CDTSevere Thunderstorm WarningFWDComanche, Mills53 min
May 26, 3:54 AM CDTSpecial Weather StatementFWDErath, Hamilton36 min
May 26, 4:47 AM CDTSpecial Weather StatementFWDDallas28 min
May 26, 4:57 AM CDTSpecial Weather StatementFWDHamilton33 min
May 26, 5:30 AM CDTSpecial Weather StatementFWDCollin, Dallas, Denton, Rockwall, Tarrant60 min
May 26, 5:49 AM CDTHigh Wind WarningFWDCollin, Dallas, Delta, Fannin, Hopkins, Hunt and 4 more2 hr
May 26, 6:08 AM CDTSpecial Weather StatementFWDCoryell37 min
May 26, 6:55 AM CDTSpecial Weather StatementFWDCoryell50 min
May 26, 7:30 AM CDTSevere Thunderstorm WarningFWDLampasas, Mills33 min
May 26, 7:58 AM CDTSpecial Weather StatementFWDMcLennan32 min
May 26, 8:32 AM CDTSpecial Weather StatementFWDBell28 min
May 26, 8:37 AM CDTRiver Flood WarningFWDCollin7 hr
May 26, 8:50 AM CDTSevere Thunderstorm WarningFWDBell, Falls, McLennan25 min
May 26, 9:14 AM CDTSevere Thunderstorm WarningFWDBell, Falls, McLennan48 min
May 26, 12:14 PM CDTSpecial Weather StatementFWDRobertson31 min
May 26, 12:36 PM CDTSevere Thunderstorm WarningFWDLeon, Robertson54 min
May 26, 4:06 PM CDTRiver Flood WarningFWDHunt5 hr

Nearby

Tornado Warnings in Texas, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.